# SDR UIEA2021081201787

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,027 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS MSG DISPLAYED. PERFORMED QRH( PERFORMED PACK TEMP CONTROLLER BITE TEST IAW FIM 21-51-FT103 NO FAULTS NOTED. OPS TEST OK. )
